# SDR AALA202211163132

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 63,255 hours, 33,675 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2  Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR ASSIST BOTTLE ACCUMULATOR CHECK PRESSURE MESSAGE. MAINTENANCE SERVICED DOOR ASSIST BOTTLE ACCUMULATOR PER AMM 52-10-00.
